# SDR R61A201610230608

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 33,653 hours, 20,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR TOOK GREAT EFFORT TO ARM AND SHOW ARMED IN THE SLIGHT GLASS. MAINTENANCE OPS CHECKED DOOR IAW AMM AND OPS CHECKED GOOD.
